Taking Flixotide with FND

Hi everyone!

I've been diagnosed with EOE - Eosinophilic Oesophagitis - which is inflammation of my Oesophagus and I was originally on the disc inhaler at 100mg daily and I inhale it and swallow it which coats the lining of my Oesophagus enabling me to swallow better when I eat my food.

After recently seeing a Professor for my EOE, she has changed me to the Flixotide inhaler commonly used for Asthmatics and has increased my Flixotide to 250mg.

I swallow it twice of a morning and twice of a night but my spasms and other symptoms of FND has started to worsen and I'm putting it down to the steroid increase of Flixotide.

I don't think the 100mg was helping my throat too much which is why the Professor has increased it.

I did have a few symptoms with my FND whilst on the 100mg but they improved after a week but my present symptoms are not going away on 250mg and I've been on it for 2 weeks.

My leg has been doing really well up to now and I've not had to wear my brace but this is setting it off again.

I'm also on Baclofen 10mg twice daily.

Sorry for this to be a lengthy one but has anybody been on Flixotide or is still on it and has it affected your FND?

Many thanks.

Kim x

1 Reply

oldestnewest
  • Baclofen gives me symptoms. Every person reacts differently to different medications. It could be steroids you've got a problem with, or it could be the stress on your body of changing meds. Remember stress, including the stress of changes in the chemistry inside your body, can make your symptoms worse. I hope you can find something that will help you manage your symptoms better.

    Hey, have you tried Gaviscon? It's designed to coat the lining of the stomach to prevent and reduce inflammation in the stomach. I used to have a lot of inflammation at the base of my esophagus, which caused it to spasm and make me throw up, especially when eating out. My doctor gave me Gaviscon, Somac to reduce the stomach acidity, and a blood pressure lowering medication that stopped the spasms in my oesophagus (Physiotens).

    Physiotens has been like a miracle medication for me. It also stopped all the anxiety reactions in my body, slowed the production of the adrenaline hormones , which stopped the Flight, Flight, Freeze mechanism being triggered 24/7...ie it stopped most of my symptoms. It isn't available in the US, but it's sister medication is Clonidine, which is, and is used for ADHD. Both meds work the same way, so why one is prescribed for one thing and the other for another is weird, but they work for me (5 doses, every 5 hours around the clock).

You may also like...